I don't know if it's just me but im feeling so much worse as though all my aches and pains have been increased & I feel like I've been run over by a tractor! I'm aware that it can take 3 months before I can feel the benefits but am I supposed to be feeling worse? Also, after the 3 months, when my body has adjusted to the tablets do you still get flares whilst on these tablets or does it stop that happening? It's probably not the hydroxy making you worse, it's probably just that your flare was on a tragectory to get worse anyway and the tablets just haven't kicked in yet. Getting out of bed with the kids in the morning is such a struggle and im getting awful stomach cramps and wind which i didnt have before. Wind is normal for some, you may find it dies down..not, see the doc. before my diagnosis I was tired,aneamic,stiff etc since the plaquenil I jus flare all the time. Plaquenil best price Hydroxychloroquine vs truvada Biaxin plaquenil lyme If side effects do occur, they are usually minor and last only for a short period of time. Potential side effects of anti-malarial drugs include Skin rashes and pigment change. Atabrine, specifically, can cause yellow pigmentation of skin. Sometimes Plaquenil can also deposit in the tissues of the body and cause the skin to take on a greenish. However, after discontinuation, he may initially experience a "relapse" where his Sjogrens symptoms are worse than before. This too should subside over time. It doesn't matter if he goes back on Plaquenil or hydroxychoroquine. Both should suppress his immune system and make him more vulnerable to infection. Have any of you found a solution for dealing with tinnitus that seems to be aggravated by Plaquenil. Mine had quieted down, but revved up again since I started taking Plaquenil. I need to be on this drug it's that or a biologic but the ear ringing is a nuisance. If you are feeling that it's still too much to handle, you can go back to the doc and there may be another treatment to compliment what you're taking or maybe you need to increase the dose... Hope you start to feel the benefits soon, fingers crossed!! I have been on Plaquenil for years but a one off prescription of Quinoric made me very ill with nausea, stomach cramps and huge pain. If things don't improve goto hour doc and qote this site . got so ill they wanted me to go on chemo based drugs but I did not want that either. now they want me on a drug they use for people who gets epileptic fits to calm down the fibrio/flare pain. Some people's flares almost stop, some reduce in severity, some in frequency or both...depends on the person. it was so bad I just came off it for several months. I hate it and now cant come off it but cannot bear the fibrio type pain it has given me. Does plaquenil make an infection worse Infections with Plaquenil? DailyStrength, Do either hydroxychol/Plaquenil put you at risk for. Can i take mucinex d with plaquenilChloroquine phosphate fowlrProphylaxis for malaria in chloroquine resistant areaLong term chloroquine prophylaxisBuy plaquenil 200mg Some fungal infections are mild skin rashes, but others can have serious complications. Because of this, it’s important for you to seek treatment as soon as possible to avoid serious infection. Because of this, it’s important for you to seek treatment as soon as possible to avoid serious infection. Medications that Weaken Your Immune System and Fungal.. Plaquenil and Tinnitus - Sjogren's World. Lupus Medicines Hydroxychloroquine - Brigham and Women's.. Yes, plaquenil is difficult to adjust first, but after the first year of treatment and side effects, the benefits outweigh the problems. So, stick with it. In my opinion, the plaque nil is keeping the immune system regulated and the pain and other symptoms described will reduce. On plaquenil always made me feel very bad. hate it. before my diagnosis I was tired,aneamic,stiff etc since the plaquenil I jus flare all the time. it was so bad I just came off it for several months. got so ill they wanted me to go on chemo based drugs but I did not want that either. so reluctantly went back on the plaquenil. imo its made me worse. I've never taken plaquenil, so can't advise you from my own experience; however, many immunosuppressants by their very nature can increase susceptibility to infections, so in your case, it's possible that the medication did make your symptoms worse. The best person to advise you is your consultant, who prescribed the medication.